# SDR C2XA09TY133

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 18,731 hours, 10,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14529495005
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - AIRCRAFT CURRENTLY IN A C-CHECK STATUS AND INSPECTION FOUND THE RT FLOOR SILL FROM FR 53 TO FR 59 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SILL IAW EMB 145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RETURNED TO SERVICE AT THE END OF THE CHECK.
